# SDR ASAA2021090935894

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,438 hours, 9,452 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY. AIRCRAFT LINED UP AND REMAINED APPROXIMATELY 50' LEFT ON CENTERLINE REQUIRING PILOT INTERVENTION. GROUNDED - YES. ACCOMPLISHED DFCS BITE TEST. NO FAULT FOUND. ACCOMPLISHED LAND VERIFY TEST. ALL LLM TESTS PASSED. REF B737-900 AMM 22-11-00.
